# SDR DALA2019020500806

- Difficulty date: February 2, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE CAM PIN WAS FOUND WITH THE WRONG ORIENTATION. (IN REF 5352-4002). CAM PIN WAS ADJUSTED (ORIENTATED) CORRECTLY PER AMM 53-52-03 820-801.
